# SDR SWIA202303150007

- Difficulty date: January 28, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 44,304 hours, 37,702 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION NOTED ON FLOOR STRAP AT FS559.0 BTWNLBL27 AND FLOOR SILL (MARKED)     (C-CHECK RO 3/11/2023)    REMOVED AND REPLACED WITH NEW STRAP AT FS559.0 BETWEEN LBL27 AND FLOOR SILL REF CRJ 200 SRM 51-42-06 AND DWG 601R31025 REV N. SEE CONTINUATION FOR DETAILS C/W 51-900-1003-SKY
